# SDR AALA201704179064

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 24,706 hours, 9,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FLOOR PANEL BETWEEN SEATS 2C & 2D. REPLACED CENTER AISLE FLOOR PANEL BETWEEN FRAMES 24 AND 28 IAW AMM 53-22-12.  AIRCRAFT WAS GROUNDED.
